# SDR QXEA200301468

- Difficulty date: November 21, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,627 hours, 20,901 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC- ON FLIGHT 2105 DURING CRUISE NR 2 FUEL TEMPERATURE GAUGE FLUCTUATED BETWEEN 60-80 DEGREES.  TURNED THE AUXILIARY FUEL PUMP ON AS PER CHECKLIST WITH NO CHANGE.  AFTER FIVE MINUTES THE GAUGE RETURNED TO NORMAL FOR THE REMAINDER OF THE FLIGHT.  CLEANED FUEL TEMPERATURE TRANSMITTER ELECTRICAL CONNECTION.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
